Электронный научный журнал
 
Diagnostics, Resource and Mechanics 
         of materials and structures
ВыпускиО журналеАвторуРецензентуКонтактыНовостиРегистрация

Все выпуски

Все выпуски
 
2024 Выпуск 1
 
2023 Выпуск 6
 
2023 Выпуск 5
 
2023 Выпуск 4
 
2023 Выпуск 3
 
2023 Выпуск 2
 
2023 Выпуск 1
 
2022 Выпуск 6
 
2022 Выпуск 5
 
2022 Выпуск 4
 
2022 Выпуск 3
 
2022 Выпуск 2
 
2022 Выпуск 1
 
2021 Выпуск 6
 
2021 Выпуск 5
 
2021 Выпуск 4
 
2021 Выпуск 3
 
2021 Выпуск 2
 
2021 Выпуск 1
 
2020 Выпуск 6
 
2020 Выпуск 5
 
2020 Выпуск 4
 
2020 Выпуск 3
 
2020 Выпуск 2
 
2020 Выпуск 1
 
2019 Выпуск 6
 
2019 Выпуск 5
 
2019 Выпуск 4
 
2019 Выпуск 3
 
2019 Выпуск 2
 
2019 Выпуск 1
 
2018 Выпуск 6
 
2018 Выпуск 5
 
2018 Выпуск 4
 
2018 Выпуск 3
 
2018 Выпуск 2
 
2018 Выпуск 1
 
2017 Выпуск 6
 
2017 Выпуск 5
 
2017 Выпуск 4
 
2017 Выпуск 3
 
2017 Выпуск 2
 
2017 Выпуск 1
 
2016 Выпуск 6
 
2016 Выпуск 5
 
2016 Выпуск 4
 
2016 Выпуск 3
 
2016 Выпуск 2
 
2016 Выпуск 1
 
2015 Выпуск 6
 
2015 Выпуск 5
 
2015 Выпуск 4
 
2015 Выпуск 3
 
2015 Выпуск 2
 
2015 Выпуск 1

 

 

 

 

 

A. L. Kazakov

ON THE ANALYTICAL CONSTRUCTION OF A HEAT WAVE FOR THE NONLINEAR HEAT EQUATION WITH A SOURCE IN POLAR COORDINATES

DOI: 10.17804/2410-9908.2019.4.016-025

The paper is devoted to the study of a nonlinear second-order parabolic equation, which in the literature is called the heat equation with a source or the generalized porous medium equation. We construct specialized solutions that describe disturbances propagating over the zero background at a finite velocity (heat waves). Previously, we studied such problems without a source. In this paper, we extend the known results to a more general case. The theorem of the existence and uniqueness of a solution having the form of a heat wave in polar coordinates is proved. A heat wave is constructed in the form of a convergent multiple power series, the coefficients of which are determined when solving systems of linear algebraic equations. We give an example where the conditions of the theorem are not satisfied. It shows that the solution, in this case, has the form of a stable heat wave.

Acknowledgements: The work was partially supported by the Complex Program of UB RAS, project No. 18-1-1-5.

Keywords: nonlinear heat conduction equation, heat wave, power series, convergence, existence and uniqueness theorem

Bibliography:

1. Samarsky A.A., Galaktionov V.A., Kurdyumov S.P. Mikhailov A.P. Rezhimy s Obostreniem v Zadachakh dlya Nelineinykh Parabolicheskikh Uravneniy [Blow-Up in Problems for Quasilinear Parabolic Equations]. Moscow, Nauka Publ., 1987, 476 p. (In Russian).

2. Vazquez J.L. The Porous Medium Equation: Mathematical Theory, Oxford, Clarendon Press, 2007, 648 р. ISBN-10: 0198569033, ISBN-13: 978-019856903.

3. Zel'dovich Ya.B., Raizer Yu.P. Fizika udarnykh voln i vysokotemperaturnykh gidrodinamicheskikh effektov [Physics of Shock Waves and High Temperature Hydrodynamics Phenomena]. Moscow, Fizmatlit Publ., 1966, 687 p. (In Russian).

4. Kovalev V.A., Kurkina E.S., Kuretova E.D. Thermal self-focusing during solar flares. Plasma Physics Reports, 2017, vol. 43, no. (5), pp. 583–587. DOI: 10.1134/S1063780X17050063.

5. Barenblatt G.I., Entov V.M., Ryzhik V.M. Dvizhenie zhydkostey i gazov v prirodnykh plastakh [Fluid Flows Through Natural Rocks]. Moscow, Nedra Publ., 1984, 211 p. (In Russian).

6. Sidorov A.F. Izbrannye Trudy: Matematika. Mekhanika [Selected Works: Mathematics. Mechanics]. Moscow, Fizmatlit Publ., 2001, 576 p. (In Russian). ISBN 5-9221-0103-Х.

7. Leont’ev N.E., Tatarenkova D.A. Exact solutions to nonlinear equations of suspension flow through a porous medium. Moscow University Mechanics Bulletin, 2015, vol. 70, no. 3, pp. 61–65. DOI: 10.3103/S0027133015030024.

8. Kudryashov N.A., Chmykhov M.A. Approximate solutions to one-dimensional nonlinear heat conduction problems with a given flux. Computational Mathematics and Mathematical Physics, 2007, vol. 47, no. 1, pp. 107–117. DOI: 10.1134/S0965542507010113.

9. Bautin S.P., Kazakov A.L. Obobschennaya zadacha Koshi i ee prilozheniya [Generalized Cauchy Problem and It's Applications].  Novosibirsk, Nauka Publ., 2006, 399 p. (In Russian). ISBN 5-02-032540-6.

10. Kazakov A.L., Kuznetsov P.A., Spevak L.F. On a Degenerate Boundary Value Problem for the Porous Medium Equation in Spherical Coordinates. Trudy Inst. Mat. i Mekh. UrO RAN, 2014, vol. 20, no. 1, pp. 119–129. (in Russian).

11. Kazakov A.L., Lempert A.A. Analytical and Numerical Studies of the Boundary Value Problem of a Nonlinear Filtration with Degeneration. Vychisl. Tekhnol., 2012, vol. 17, no. 1, pp. 57–68. (in Russian).

12. Kazakov A.L., Spevak L.F. Boundary Elements Method and Power Series Method for One-dimensional Nonlinear Filtration Problems.The Bulletin of Irkutsk State University. Series Mathematics, 2012, vol. 5, no. 2, pp. 2–17. (In Russian).

13. Kazakov A.L., Spevak L.F. Numerical and analytical studies of a nonlinear parabolic equation with boundary conditions of a special form. Applied Mathematical Modelling, 2013, vol. 37, iss. 10–11, pp. 6918–6928. DOI: 10.1016/j.apm.2013.02.026.

14. Kazakov A.L., Kuznetsov P.A. On one boundary value problem for a nonlinear heat equation in the case of two space variables. Journal of Applied and Industrial Mathematics, 2014, vol. 12, no. 2, pp. 1–11. DOI: 10.1134/S1990478914020094.

15. Kazakov A.L., Kuznetsov P.A. On the Analytic Solutions of a Special Boundary Value Problem for a Nonlinear Heat Equation in Polar Coordinates. Journal of Applied and Industrial Mathematics, 2018, vol. 12, no. 2, pp. 1–11. DOI: 10.1134/S1990478918020060.

16. Kazakov A.L. Application of characteristic series for constructing solutions of nonlinear parabolic equations and systems with degeneracy. Trudy Inst. Mat. i Mekh. UrO RAN, 2012, vol. 18, no. 2, pp. 114–122. (in Russian).

17. Filimonov M.Yu. Representation of solutions of initial-boundary value problems for nonlinear partial differential equations by the method of special series. Differential Equations, 2003, vol. 39, no. 8, pp. 1159–1166. DOI: 10.1023/B:DIEQ.0000011290.09965.9a.

18. Filimonov M.Yu. Application of method of special series for solution of nonlinear partial differential equations. In: AIP Conference Proceeding, 2014, vol. 1631, pp. 218–223. DOI: 10.1063/1.4902479.

19. Courant R., Hilbert D. In: Methods of Mathematical Physics, vol. II: Partial Differential Equations. New York, Wiley, 2008, 852 p. ISBN: 978-3-527-61724-1.20.

20. Kazakov A.L., Spevak L.F.,  Nefedova O.A. Solution of the Problem of Initiating the Heat Wave for a Nonlinear Heat Conduction Equation Using the Boundary Element Method. Computational Mathematics and Mathematical Physics, 2019, vol. 59, no. 6, pp. 1015–1029. DOI: 10.1134/S0965542519060083.

А. Л. Казаков

ОБ АНАЛИТИЧЕСКОМ ПОСТРОЕНИИ ТЕПЛОВОЙ ВОЛНЫ ДЛЯ НЕЛИНЕЙНОГО УРАВНЕНИЯ ТЕПЛОПРОВОДНОСТИ С ИСТОЧНИКОМ В ПОЛЯРНЫХ КООРДИНАТАХ

Работа посвящена исследованию нелинейного параболического уравнения второго порядка, которое в литературе называют уравнением теплопроводности с источником или "generalized porous medium equation". Для него строятся решения специального вида, которые описывают возмущения, распространяющиеся по нулевому фону с конечной скоростью (тепловые волны). Ранее такие задачи рассматривались в отсутствии источника. В настоящей работе известные научные результаты переносятся на более общий случай. Производится переход в полярную систему координат, доказывается теорема существования и единственности решения, имеющего вид тепловой волны. Она строится в виде сходящегося кратного степенного ряда, коэффициенты которого определяются при решении систем линейных алгебраических уравнений. Рассмотрен пример, в котором условия теоремы не выполнены, и показано, что решение в этом случае имеет вид остановившейся (неподвижной) тепловой волны

Благодарности: Работа выполнена при частичной поддержке Комплексной программы УрО РАН, проект № 18-1-1-5.

Ключевые слова: нелинейное уравнение теплопроводности, тепловая волна, степенной ряд, сходимость, теорема существования и единственности

Библиография:

1. Режимы с обострением в задачах для нелинейных параболических уравнений / А. А. Самарский, В. А. Галактионов, С. П. Курдюмов, А. П. Михайлов. – М. : Наука, 1987. – 476 с.

2. Vazquez J. L. The Porous Medium Equation: Mathematical Theory. – Oxford : Clarendon Press, 2007. – 648 р. – ISBN-10: 0198569033, ISBN-13: 978-019856903.

3. Зельдович Я. Б., Райзер Ю. П. Физика ударных волн и высокотемпературных гидродинамических явлений. – М. : Физматлит, 1966. – 687 с.

4. Kovalev V. A., Kurkina E. S., Kuretova E. D. Thermal self-focusing during solar flares / Plasma Physics Reports. – 2017. – Vol. 43, no. 5. – P. 583–587. – DOI: 10.1134/S1063780X17050063.

5. Баренблатт Г. И., Ентов В. М., Рыжик В. М. Движение жидкостей и газов в природных пластах. – М. : Недра, 1984. – 211 с.

6. Сидоров А. Ф. Избранные труды. Математика. Механика. – М. : Физматлит, 2001. – 576 c. – ISBN 5-9221-0103-Х.

7. Леонтьев Н. Е., Татаренкова Д. А. Точные решения нелинейных уравнений течения суспензии в пористой среде // Вестник Московского университета. Серия 1 «Математика. Механика». – 2015. – № 3. – С. 49–54. – DOI: 10.3103/S0027133015030024.

8. Кудряшов Н. А., Чмыхов М. А. Приближенные решения одномерных задач нелинейной теплопроводности при заданном потоке // Журнал вычислительной математики и математической физики. – 2007. – Т. 47, № 1. – С. 110–120.

9. Баутин С. П., Казаков А. Л. Обобщенная задача Коши и ее приложения. – Новосибирск : Наука, 2006. –399 с. – ISBN 5-02-032540-6.

10. Казаков А. Л., Кузнецов П. А., Спевак Л. Ф. Об одной краевой задаче с вырождением для нелинейного уравнения теплопроводности в сферических координатах // Труды Института математики и механики УрО РАН. – 2014. – Т. 20, № 1. – С. 119–129.

11. Казаков А. Л., Лемперт А. А. Аналитическое и численное исследование одной краевой задачи нелинейной фильтрации с вырождением // Вычислительные технологии. – 2012. – Т. 17, № 1. – С. 57–68.

12. Казаков А. Л., Спевак Л. Ф. Методы граничных элементов и степенных рядов в одномерных задачах нелинейной фильтрации // Известия ИГУ. Серия «Математика». – 2012. – Т. 5, № 2. – С. 2–17.

13. Kazakov A. L., Spevak L. F. Numerical and analytical studies of a nonlinear parabolic equation with boundary conditions of a special form // Applied Mathematical Modelling. – 2013. – Vol. 37, iss. 10–11. – P. 6918–6928. – DOI: 10.1016/j.apm.2013.02.026.

14. Казаков А. Л., Кузнецов П. А. Об одной краевой задаче для нелинейного уравнения теплопроводности в случае двух пространственных переменных // Сибирский журнал индустриальной математики. – 2014. – Т. 17, № 1. – С. 46–54.

15. Казаков А. Л., Кузнецов П. А. Об аналитических решениях одной специальной краевой задачи для нелинейного уравнения теплопроводности в полярных координатах // Сибирский журнал индустриальной математики. – 2018. – Т. 21, № 2. – С. 56–65. – DOI: 10.17377/SIBJIM.2018.21.205.

16. Казаков А. Л. Применение характеристических рядов для построения решений нели нейных параболических уравнений и систем с вырождением // Труды Института математики и механики УрО РАН. – 2012. – Т. 18, № 2. – С. 114–122.

17. Филимонов М. Ю. Использование метода специальных рядов для представления решений начально-краевых задач для нелинейных уравнений с частными производными // Дифференциальные уравнения. – 2003. – Т. 39, № 8. – С. 1100–1107.

18. Filimonov M. Yu. Application of method of special series for solution of nonlinear partial differential equations // AIP Conference Proceeding. – 2014. – Vol. 1631, iss. 1 –. P. 218–223. – DOI: 10.1063/1.4902479.

19. Куpант Р. Уравнения с частными производными / пер. с англ. – М. : Миp, 1964. – 830 с.

20. Kazakov A. L., Spevak L. F., Nefedova O. A. Solution of the Problem of Initiating the Heat Wave for a Nonlinear Heat Conduction Equation Using the Boundary Element Method / Computational Mathematics and Mathematical Physics. – 2019. – Vol. 59, no. 6. – P. 1015–1029. – DOI: 10.1134/S0965542519060083.


PDF      

Библиографическая ссылка на статью

Kazakov A. L. On the Analytical Construction of a Heat Wave for the Nonlinear Heat Equation with a Source in Polar Coordinates // Diagnostics, Resource and Mechanics of materials and structures. - 2019. - Iss. 4. - P. 16-25. -
DOI: 10.17804/2410-9908.2019.4.016-025. -
URL: http://dream-journal.org/issues/content/article_264.html
(accessed: 16.04.2024).

 

импакт-фактор
РИНЦ 0.42

категория К2
в перечне ВАК

МРДМК 2024
ЦКП Пластометрия
НЭБ РИНЦ
Google Scholar


РНБ
Лань

 

Учредитель:  Федеральное государственное бюджетное учреждение науки Институт машиноведения имени Э.С. Горкунова Уральского отделения Российской академии наук
Главный редактор:  С.В.Смирнов
При цитировании ссылка на Электронный научно-технический журнал "Diagnostics, Resource and Mechanics of materials and structures" обязательна. Воспроизведение материалов в электронных или иных изданиях без письменного разрешения редакции запрещено. Опубликованные в журнале материалы могут использоваться только в некоммерческих целях.
Контакты  
 
Главная E-mail 0+
 

ISSN 2410-9908 Регистрация СМИ в Роскомнадзоре Эл № ФС77-57355 от 24 марта 2014 г. © ИМАШ УрО РАН 2014-2024, www.imach.uran.ru